On an extension of Kronecker's function

Rao, K. Nageswara

Portugaliae mathematica (1968)

  • Volume: 27, Issue: 3, page 169-171
  • ISSN: 0032-5155

How to cite


Rao, K. Nageswara. "On an extension of Kronecker's function." Portugaliae mathematica 27.3 (1968): 169-171. <http://eudml.org/doc/115072>.

author = {Rao, K. Nageswara},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {169-171},
publisher = {Sociedade Portuguesa de Matemática},
title = {On an extension of Kronecker's function},
url = {http://eudml.org/doc/115072},
volume = {27},
year = {1968},

AU - Rao, K. Nageswara
TI - On an extension of Kronecker's function
JO - Portugaliae mathematica
PY - 1968
PB - Sociedade Portuguesa de Matemática
VL - 27
IS - 3
SP - 169
EP - 171
LA - eng
UR - http://eudml.org/doc/115072
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.